×

Robust exponential stabilization of stochastic delay interval recurrent neural networks with distributed parameters and Markovian jumping by using periodically intermittent control. (English) Zbl 1406.93248

Summary: We consider a class of stochastic delay recurrent neural networks with distributed parameters and Markovian jumping. It is assumed that the coefficients in these neural networks belong to the interval matrices. Several sufficient conditions ensuring robust exponential stabilization are derived by using periodically intermittent control and Lyapunov functional. The obtained results are very easy to verify and implement, and improve the existing results. Finally, an example with numerical simulations is given to illustrate the presented criteria.

MSC:

93D09 Robust stability
93E15 Stochastic stability in control theory
60J75 Jump processes (MSC2010)
68T05 Learning and adaptive systems in artificial intelligence
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Liao, X. X.; Mao, X., Stability of stochastic neural networks, Neural, Parallel & Scientific Computations, 4, 2, 205-224 (1996) · Zbl 1060.92502
[2] Liao, X. X.; Mao, X., Exponential stability and instability of stochastic neural networks, Stochastic Analysis and Applications, 14, 2, 165-185 (1996) · Zbl 0848.60058 · doi:10.1080/07362999608809432
[3] Blythe, S.; Mao, X.; Shah, A., Razumikhin-type theorems on stability of stochastic neural networks with delays, Stochastic Analysis and Applications, 19, 1, 85-101 (2001) · Zbl 0976.93087 · doi:10.1081/SAP-100001184
[4] Luo, Q.; Deng, F.; Bao, J.; Zhao, B.; Fu, Y., Stabilization of stochastic Hopfield neural network with distributed parameters, Science in China F, 47, 6, 752-762 (2004) · Zbl 1187.35128 · doi:10.1360/03yf0332
[5] Luo, Q.; Deng, F.; Mao, X.; Bao, J.; Zhang, Y., Theory and application of stability for stochastic reaction diffusion systems, Science in China F, 51, 2, 158-170 (2008) · Zbl 1148.35106 · doi:10.1007/s11432-008-0020-6
[6] Liao, X.; Fu, Y.; Gao, J.; Zhao, X., Stability of Hopfield neural networks with reaction-diffusion terms, Acta Electronica Sinica, 28, 1, 78-80 (2000)
[7] Liao, X.; Yang, S.; Cheng, S.; Fu, Y., Stability of general neural networks with reaction-diffusion, Science in China F, 44, 5, 389-395 (2001) · Zbl 1238.93071 · doi:10.1007/BF02714741
[8] Wang, L.; Xu, D., Global exponential stability of Hopfield reaction-diffusion neural networks with time-varying delays, Science in China F, 46, 6, 466-474 (2003) · Zbl 1186.82062
[9] Zhu, Q.; Li, X.; Yang, X., Exponential stability for stochastic reaction-diffusion BAM neural networks with time-varying and distributed delays, Applied Mathematics and Computation, 217, 13, 6078-6091 (2011) · Zbl 1210.35308 · doi:10.1016/j.amc.2010.12.077
[10] Hu, C.; Jiang, H.; Teng, Z., Impulsive control and synchronization for delayed neural networks with reaction-diffusion terms, IEEE Transactions on Neural Networks, 21, 1, 67-81 (2010) · doi:10.1109/TNN.2009.2034318
[11] Xu, X.; Zhang, J.; Zhang, W., Stochastic exponential robust stability of interval neural networks with reaction-diffusion terms and mixed delays, Communications in Nonlinear Science and Numerical Simulation, 17, 12, 4780-4791 (2012) · Zbl 1302.92018 · doi:10.1016/j.cnsns.2012.04.007
[12] Wang, L.; Gao, Y., Global exponential robust stability of reaction-diffusion interval neural networks with time-varying delays, Physics Letters A, 350, 5-6, 342-348 (2006) · Zbl 1195.35179 · doi:10.1016/j.physleta.2005.10.031
[13] Lu, J. G., Robust global exponential stability for interval reaction-diffusion Hopfield neural networks with distributed delays, IEEE Transactions on Circuits and Systems II: Express Briefs, 54, 12, 1115-1119 (2007) · doi:10.1109/TCSII.2007.905357
[14] Shen, Y.; Wang, J., Noise-induced stabilization of the recurrent neural networks with mixed time-varying delays and Markovian-switching parameters, IEEE Transactions on Neural Networks, 18, 6, 1857-1862 (2007) · doi:10.1109/TNN.2007.903159
[15] Shen, Y.; Wang, J., Almost sure exponential stability of recurrent neural networks with Markovian switching, IEEE Transactions on Neural Networks, 20, 5, 840-855 (2009) · doi:10.1109/TNN.2009.2015085
[16] Zhu, Q.; Cao, J., Robust exponential stability of markovian jump impulsive stochastic Cohen-Grossberg neural networks with mixed time delays, IEEE Transactions on Neural Networks, 21, 8, 1314-1325 (2010) · doi:10.1109/TNN.2010.2054108
[17] Zhu, Q.; Cao, J., Exponential stability of stochastic neural networks with both Markovian jump parameters and mixed time delays, IEEE Transactions on Systems, Man, and Cybernetics B: Cybernetics, 41, 2, 341-353 (2011) · doi:10.1109/TSMCB.2010.2053354
[18] Zhu, Q.; Cao, J., Stability analysis of Markovian jump stochastic BAM neural networks with impulse control and mixed time delays, IEEE Transactions on Neural Networks and Learning Systems, 23, 3, 467-479 (2012) · doi:10.1109/TNNLS.2011.2182659
[19] Zhu, Q.; Cao, J., Stability of Markovian jump neural networks with impulse control and time varying delays, Nonlinear Analysis: Real World Applications, 13, 5, 2259-2270 (2012) · Zbl 1254.93157 · doi:10.1016/j.nonrwa.2012.01.021
[20] Zhu, Q.; Cao, J., \(p\) th moment exponential synchronization for stochastic delayed Cohen-Grossberg neural networks with Markovian switching, Nonlinear Dynamics, 67, 1, 829-845 (2012) · Zbl 1242.93126 · doi:10.1007/s11071-011-0029-z
[21] Huang, H.; Ho, D. W. C.; Qu, Y., Robust stability of stochastic delayed additive neural networks with Markovian switching, Neural Networks, 20, 7, 799-809 (2007) · Zbl 1125.68096 · doi:10.1016/j.neunet.2007.07.003
[22] Mao, X., Exponential stability of stochastic delay interval systems with Markovian switching, IEEE Transactions on Automatic Control, 47, 10, 1604-1612 (2002) · Zbl 1364.93685 · doi:10.1109/TAC.2002.803529
[23] Guan, Z.-H.; Zhang, H., Stabilization of complex network with hybrid impulsive and switching control, Chaos, Solitons & Fractals, 37, 5, 1372-1382 (2008) · Zbl 1142.93423 · doi:10.1016/j.chaos.2006.10.064
[24] Gan, Q., Exponential synchronization of stochastic Cohen-Grossberg neural networks with mixed time-varying delays and reaction-diffusion via periodically intermittent control, Neural Networks, 31, 12-21 (2012) · Zbl 1245.93125 · doi:10.1016/j.neunet.2012.02.039
[25] Gan, Q., Exponential synchronization of stochastic neural networks with leakage delay and reaction-diffusion terms via periodically intermittent control, Chaos, 22, 1 (2012) · Zbl 1331.92015 · doi:10.1063/1.3685523
[26] Gan, Q., Exponential synchronization of stachastic fuzzy cellular neural networks with reaction-diffusion terms via periodically intermittent control, Neural Processing Letters, 37, 393-410 (2013)
[27] Hu, C.; Yu, J.; Jiang, H.; Teng, Z., Exponential lag synchronization for neural networks with mixed delays via periodically intermittent control, Chaos, 20, 2 (2010) · Zbl 1311.92017 · doi:10.1063/1.3391900
[28] Hu, C.; Yu, J.; Jiang, H.; Teng, Z., Exponential stabilization and synchronization of neural networks with time-varying delays via periodically intermittent control, Nonlinearity, 23, 10, 2369-2391 (2010) · Zbl 1197.92005 · doi:10.1088/0951-7715/23/10/002
[29] Huang, J.; Li, C.; Han, Q., Stabilization of delayed chaotic neural networks by periodically intermittent control, Circuits, Systems, and Signal Processing, 28, 4, 567-579 (2009) · Zbl 1170.93370 · doi:10.1007/s00034-009-9098-3
[30] da Prato, G.; Zabczyk, J., Stochastic Equations in Infinite Dimensions. Stochastic Equations in Infinite Dimensions, Encyclopedia of Mathematics and Its Applications, 44, xviii+454 (1992), Cambridge, Mass, USA: Cambridge University Press, Cambridge, Mass, USA · Zbl 1140.60034 · doi:10.1017/CBO9780511666223
[31] Mao, X.; Yuan, C., Stochastic Differential Equations with Markovian Switching, xviii+409 (2006), London, UK: Imperial College Press, London, UK · Zbl 1126.60002
[32] Cheng, C.-J.; Liao, T.-L.; Yan, J.-J.; Hwang, C.-C., Exponential synchronization of a class of neural networks with time-varying delays, IEEE Transactions on Systems, Man, and Cybernetics B: Cybernetics, 36, 1, 209-215 (2006) · doi:10.1109/TSMCB.2005.856144
[33] Lu, H., Chaos attractors in delayed neural networks, Physics Letters A, 298, 109-116 (2002) · Zbl 0995.92004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.